# SDR ABXA9701964

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Angle
- Part number: 99193498
- Condition: Corroded
- Location: Ws 69
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CENTER WING RIGHT OUTBOARD BULKHEAD AT WS 69 LOWER CAP ANGLE INSIDE THE RT WING CORRODED BEYOND LIMITS.  REPLACED THE LOWER CAP IAW DC9 SRM 51-30-2 AND 51-30-5.
